# SDR SIMA990983

- Difficulty date: April 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N264AE
- Make and model: Saab 340B
- Aircraft serial: 340B264
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 3071BPEGPL
- Condition: Failed
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3638 - EMERGENCY FLOOR PROXIMITY LIGH TAT SEAT 10 B/C DOES NOT ILLUMINATE.  REMOVED AND REPLACED BULB.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
